# SDR SWIA2020013148026

- Difficulty date: December 29, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND -  CRACK IN STRUCTURE BELOW THE WINSHIELD POST. (MARKED & FLAGGED)   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED ANGLE. REF CRJ200 SRM, DRW. COMPLIED WITH SKYCARD. SEE CONTINUATION FOR DETAILS.
